RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 405–411 (Mi tvp4226)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

Almost sure limit theorems for Gaussian sequences

P. Zuoxianga, S. Nadarajahb

a School of Mathematics and Statistics, Southwest University
b University of Manchester, Department of Mathematics

DOI: https://doi.org/10.4213/tvp4226

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 361–367

Bibliographic databases:

Received: 28.04.2006
Revised: 16.03.2008
Language:

Citation: P. Zuoxiang, S. Nadarajah, “Almost sure limit theorems for Gaussian sequences”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 405–411; Theory Probab. Appl., 55:2 (2011), 361–367

Citation in format AMSBIB
\Bibitem{ZuoNad10}
\by P.~Zuoxiang, S.~Nadarajah
\paper Almost sure limit theorems for Gaussian sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 405--411
\mathnet{http://mi.mathnet.ru/tvp4226}
\crossref{https://doi.org/10.4213/tvp4226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768918}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 361--367
\crossref{https://doi.org/10.1137/S0040585X97984905}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959296786}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4226
  • https://doi.org/10.4213/tvp4226
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Weng Zhichao, Peng Zuoxiang, S. Nadarajah, “The almost sure limit theorem for the maxima and minima of strongly dependent Gaussian vector sequences”, Extremes, 15:3 (2012), 389–406  crossref  mathscinet  zmath  isi  elib  scopus
    2. Tan Zhongquan, “An almost sure limit theorem for the maxima of smooth stationary Gaussian processes”, Statist. Probab. Lett., 83:9 (2013), 2135–2141  crossref  mathscinet  zmath  isi  elib  scopus
    3. Zhuang Guang-ming, Peng Zuo-xiang, “Almost sure limit theorem for the maximum of a class of quasi-stationary sequences”, Appl. Math. J. Chinese Univ. Ser. B, 29:1 (2014), 44–52  crossref  mathscinet  zmath  isi  scopus
    4. Tan Zhongquan, Wang Yuebao, “Almost sure asymptotics for extremes of non-stationary Gaussian random fields”, Chin. Ann. Math. Ser. B, 35:1 (2014), 125–138  crossref  mathscinet  zmath  isi  scopus
    5. Tan Zh., “Almost Sure Central Limit Theorem For Exceedance Point Processes of Stationary Sequences”, Braz. J. Probab. Stat., 29:3 (2015), 717–731  crossref  mathscinet  zmath  isi  scopus
    6. Pereira L., Tan Zh., “Almost Sure Convergence For the Maximum of Nonstationary Random Fields”, J. Theor. Probab., 30:3 (2017), 996–1013  crossref  mathscinet  zmath  isi  scopus
    7. Chen Ya., Tan Zh., “Almost Sure Limit Theorem For the Order Statistics of Stationary Gaussian Sequences”, Filomat, 32:9 (2018), 3355–3364  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:207
    Full text:49
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019